# SDR SWAA011079

- Difficulty date: April 8, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 61,063 hours, 66,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6962014
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BS 663.5 VERTICAL STIFFENER CRACKED AT LBL 6.15. REPAIRED VERTICAL STIFFENER PER SWA RA.
